Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TempleLN

Regimen Problems, please help

I have been on the regimen for about a year now. After about 5-6 months my skin was completely clear, scars gone, face smooth and everything. I got lazy and brave for about a month or two, didn't really follow the instructions to a tee, I completely stopped at a point. I started getting one or two pimples every two weeks and now I feel like I'm getting them every week. After using the regimen for this long, my skin is super sensitive and very easy to scar. Every time I try to get back into using the treatment consistently to treat these pimples, my skin gets super dry which I know is normal but my skin just freaks out. I try to reduce the dosage from the two pumps I could easily handle before I slacked off to one but same thing happens. My skin is not having it and these pimples keep coming back so I have many scars again. 

Acne.org changed my life and I don't want to go back to having this problem but I just can't seem to find my feet again. Do I just tough it out or has my skin just stopped responding to the product? Once you stop, are there instructions to restart?

Share this post


Link to post
Share on other sites

Hi, this happened to me in like 2014-2015. Your skin will have to readjust, but I don't think there are any "specific" instructions to start again. Hope this helps.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×